Polynomial solution of 2D Kalman-Bucy filtering problem

M. Sebek

Research output: Contribution to journalArticleAcademic

17 Citations (Scopus)

Abstract

The 2D version of the Kalman-Bucy filtering problem is formulated and then solved via 2D polynomial methods. The optimal filter is restricted to be a linear causal system. The design procedure is shown to consist of one 2D spectral factorization equation only. In fact, it works for n-D signals (n>2) as well.
Original languageUndefined
Pages (from-to)1530-1533
JournalIEEE transactions on automatic control
Volume37
Issue number10
DOIs
Publication statusPublished - 1992
Externally publishedYes

Keywords

  • IR-55707

Cite this